# SDR QXEA200700351

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 14,955 hours, 11,039 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Part serial: DCLD
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,230 hours, 8,063 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - AFTER TAKEOFF FOR FLIGHT 2542, FIRST OFFICER'S MULTI FUNCTION DISPLAY WENT BLANK.  RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DISPLAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
